# SDR HEEA0013921

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2249Z
- Make and model: Bell 206L-1
- Aircraft serial: 45753
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULSE WIDTH OUT OF SPECS. UNABLE TO CHANGE PULSE WIDTH DUE IT BEING A SURFACE MOUNT COMPONENT.
